# SDR SWIA201641891

- Difficulty date: January 27, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 29,969 hours, 24,782 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE INBD CAP CHAFED.  THE CAP, PN: 601R14303-54 WAS REMOVED, NEW PART INSTALLED IAW SRM.
